eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Would you have Gastroenteritis proteus when you have Heart attack?

Summary: there is no Gastroenteritis proteus reported by people with Heart attack yet. We study people who have Gastroenteritis proteus and Heart attack from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a support group for people who have Heart attack and Gastroenteritis proteus >>>

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

Heart attack

Heart attack can be treated by Aspirin, Plavix, Metoprolol Tartrate, Atenolol, Digoxin, Carvedilol. (latest reports from 131,810 Heart Attack patients)

Gastroenteritis proteus

Gastroenteritis proteus has been reported by people with crohn's disease, diabetes, rheumatoid arthritis. (latest reports from 14 Gastroenteritis proteus patients)

On Apr, 27, 2015: No report is found.

Do you have Heart Attack and Gastroenteritis Proteus?

 

You are not alone! Join a support group on :
- support group for people who have Heart attack
- support group for people who have Gastroenteritis Proteus

Recent conversations of related support groups:

Browse all Heart attack symptoms:

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Does anyone taking isosorbide or ranexa have severe nightmares?
    I have horribly, terrifying nightmares, every night. They are all variations on a theme of terror.
  • Did cymbalta cause my heart attacks
    I have had two heart attacks in the last 3 years and both times I was attempting to go off my cymbalta and or generic form of it. Under a doctors care not just randomly stopping. I find this such a coincidence that I want to find out more about this drug. It scares me.
  • Laryngitis from depression?
    I had a heart attack 3yrs ago, finding it hard to handle. Waiting for a complete knee replacement, also long history of back problems. Chronic pain. Diabetic on insulin.
  • How many narcolepsey sufferers have severe ringing of the ears
    Not listing drugs because narcolepsey was present prior to drug use. Please list other symptoms you have that may relate to narcolepse ie high or low cholesterol, partially blocked arteries, level of exercise, lack of night sleep.
  • Could statins have caused my type ii diabetes (1 answer)
    Was on Zocor from 1998 after my heart attack and 1 stent to 2005 than switched to Vytorin in 2005 after 2 stents,and have been on Vytorin to present. Was diagnosed with Type 2 Diabetes in July 2011.

More questions for: Heart attack, Gastroenteritis proteus

You may be interested at these reviews (Write a review):

More reviews for: Heart attack, Gastroenteritis proteus

Comments from related studies:

  • From this study (2 days ago):

  • Dosage was increased to 40mg a day. Started feeling bad a week afterwards. First though just not feling well. Hip and back started to hurt. Could not stand up straight. Thought is was syactic nerve. Weird burn like soars started to appear. Extreme fatigue, drinking so much water and not peeing. Confused and not very cohearent. Saw three doctors just before he passed. He passed his DOT physical a week before he passed. He thought something wasn't right with meds and was flying home didn't make it.

    Reply

  • From this study (2 weeks ago):

  • had every gastro test, had gall bladder surgery, been to endocrinologist; many many blood tests; noone can figure this out. Been going on for over 6 months. Desperate

    Reply

  • From this study (2 months ago):

  • Clicking from TMJ most likely
    Jawbone deterioration from periodontal disease years ago,but am concerned about using reclast

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.